RUS  ENG
Full version
JOURNALS // Mathematical notes of NEFU // Archive

Yakutian Mathematical Journal, 2015, Volume 22, Issue 3, Pages 20–34 (Mi svfu67)

Mathematics

The solvability of the inverse problem for nonclassical equations of the third order

N. N. Nikolaeva, S. V. Popovb

a Nyurba Technical Lyceum, Nyurba, Russia
b North-Eastern Federal Universityá Institute of Mathematics and Informatics, Yakutsk, Russia

Abstract: The inverse problem is considered of finding along with the decision of the external sources of exposure in a temporary variable for equations of the third order when setting point override conditions, in particular, deals with the recovery of densities from one and from two sources. We prove the existence and uniqueness of solution of inverse problems for equations of the third order with the final terms of the override.

Keywords: coefficient inverse problem, equation of the third order, the terms of the override, the existence of solutions, uniqueness, Sobolev space, method of continuation on a parameter, method of regularization, a priori estimates.

UDC: 517.946

Received: 14.09.2015



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2024